Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 5, Issue 2

Open AccessArticle
Conformal Curvature Tensor on Para-kenmotsu Manifold
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 27-30. DOI: 10.12691/tjant-5-2-1
Pub. Date: January 05, 2017Views: 7070Downloads: 4843
Open AccessArticle
p-Adic Number Fields Acting On W*-Probability Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 31-56. DOI: 10.12691/tjant-5-2-2
Pub. Date: February 15, 2017Views: 6254Downloads: 4276
Open AccessArticle
Fixed Point Theorems for Expansive Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62. DOI: 10.12691/tjant-5-2-3
Pub. Date: February 15, 2017Views: 7218Downloads: 4985
Open AccessArticle
Some New Integral Inequalities for n-times Differentiable s-Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 7547Downloads: 5341Citations: 1
Open AccessArticle
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 7019Downloads: 4914